# SDR DALA2025071405261

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,194 hours, 28,634 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1075258) SCRATCH WAS FOUND IN THE INSPECTION AREA STA . 1016 CENTER DOME APEX GORE WEB BTW S-7L TO S-15L AT AFT PRESSURE BULKHEAD. DOME WEB AT STA 1016 CENTER DOME APEX GORE WEB BTW S-7L TO S-15L AT AFT PRESSURE BULKHEAD WAS REPAIRED PER ERA 627285-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 627285-14 REV, 0 TO 3.
